Janowski subclasses of starlike mappings

Paula Curt


In this paper, two subclasses of biholomorphic starlike mappings named Janowski starlike and Janowski almost starlike with complex parameters are introduced and studied. We determine $M$ such that holomorphic mappings $f$ which satisfy the condition $\|Df(z)-I\|\le M$, $z\in B^n$, are Janowski starlike, respectively Janowski almost starlike.
We also derive sufficient conditions for normalized holomorphic mappings
(expressed in terms of their coefficient bounds) to belong to one of the subclasses of mappings mentioned above.


biholomorphic mapping, locally biholomorphic mapping starlike mapping, almost starlike mapping

Full Text:



Ali, R. M., Haji Mohd, M., Keong, L.S.; Ravichandran, V., Radii of starlikeness, parabolic starlikeness and strong starlikeness for Janowski starlike functions with complex parameters, Tamsui Oxf. J. Inf. Math. Sci., 27(2011), no. 3, 253-267.

Curt, P., A Marx-Strohhacker theorem in several complex variables, Mathematica, 39(62)(1997), no. 1, 59-70.

Curt, P., Special Chapters of Geometric Function Theory of Several Complex Variables, Editura Albastra, Cluj-Napoca, 2001 (in Romanian).

Curt, P., Janowski starlikeness in several complex variables and Hilbert spaces, Taiwanese J. Math., 18(2014), no. 4, 1171-1184.

Graham, I., Hamada, H, Kohr, G., Parametric representation of univalent mappings in several complex variables, Canadian J. Math., 54(2002), 324-351.

Graham, I., Kohr, G., Geometric function Theory in One and Higher Dimensions, Marcel Dekker, 2003.

Janowski, W., Some extremal problems for certain families of analytic functions, Ann. Polon. Math., 28(1973), 297-326.

Kohr, G., On some sufficient conditions of almost starlikeness of order ½ in Cn, Studia Univ. Babeș-Bolyai, Mathematica, 41(1996), no. 3, 51-55.

Kohr, G., Certain partial differential inequalities and applications for holomorphic mappings defined on the unit ball of Cn, Ann. Univ. Mariae Curie-Skl. Sect. A, 50(1996), 87-94.

Kuroki, K., Owa, S., Srivastava, H. M., Some subordination criteria for analytic functions, Bulletin de la Societe des Sciences et des Lettres de Lodz, 52(2007), 27-36.

Li, X., Zhang, X., Janowski-starlike mappings of complex order lambda on the unit ball Bn, Results Math., 74(2019), article no. 141.

Liu, M.S., Zhu Y. C., On some sufficient conditions for starlikeness of order alpha in Cn, Taiwanese J. Math., 10(2006), no. 5, 1169-1182.

Liu, M.S., Zhu Y. C., The radius of convexity and the sufficient condition for starlike mappings, Bull. Malays. Math. Sci. Soc., 35 (2012), no. 2, 425-433.

Manu, A., Extension operators preserving Janowski classes of univalent functions, Taiwanese J. Math., 24 (2020), no. 1, 97-117.

Manu, A., The Muir extension operator and Janowski univalent functions, Complex Var. Elliptic Equ., 65 (2020), no. 6, 897-919.

Pfaltzgraff, J. A., Subordination chains and univalence of holomorphic mappings in Cn, Math. Ann., 210(1974), 55-68.

Silverman H., Subclasses of starlike functions, Rev. Roum. Math. Pures et Appl., 23(1978), 1093-1099.

Silverman H., Silvia E. M., Subclasses of starlike functions subordinate to convex functions, Canad. J. Math., 37(1985), no. 1, 48-61.

Suffridge T., J., Starlikeness, convexity and other geometric properties of holomorphic maps in higher dimensions, Lecture Notes Math., 599 (1976), 146-159.

DOI: http://dx.doi.org/10.24193/subbmath.2022.2.11


  • There are currently no refbacks.